# SDR ASAA2021012234040

- Difficulty date: January 22, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 20,166 hours, 6,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H FLOOR TRANSITION PANEL BETWEEN STA 500G - STA 500L HAS CORROSION AROUND FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION ON R/H TRANSITION PANEL STA 500G-500L, ORIGINAL MATERIAL :.040 MATERIAL REMOVED: .040. TOTAL MATERIAL LOSS .040. REMOVED TRANSITION PANEL PER ASA B737-900ER SRM 53-00-53-2R-5. FABRICATED NEW PANEL PN: BA :1496-444  ZEE CHANNEL 7075T62 PO:883991.1 IAW ASA B737-900ER SRM 53-00-53-2R-5 INSTALLED NEW PANEL PER ASA B737-900ER SRM 53-00-53-2R-5
